Translator Disclaimer
July 2003 Vapnik--Chervonenkis type conditions and uniform Donsker classes of functions
Michel Talagrand
Ann. Probab. 31(3): 1565-1582 (July 2003). DOI: 10.1214/aop/1055425790

Abstract

Given a bounded class of functions, we introduce a combinatorial quantity (related to the idea of Vapnik--Chervonenkis classes) that is much more explicit than the Koltchinskii--Pollard entropy, but is proved to be essentially of the same order.

Citation

Download Citation

Michel Talagrand. "Vapnik--Chervonenkis type conditions and uniform Donsker classes of functions." Ann. Probab. 31 (3) 1565 - 1582, July 2003. https://doi.org/10.1214/aop/1055425790

Information

Published: July 2003
First available in Project Euclid: 12 June 2003

zbMATH: 1044.60027
MathSciNet: MR1989443
Digital Object Identifier: 10.1214/aop/1055425790

Subjects:
Primary: 60F17
Secondary: 60C05

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.31 • No. 3 • July 2003
Back to Top